# SDR VNAA202409240035

- Difficulty date: September 24, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 22,551 hours, 20,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6705300029
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER FACE OF FLOOR BEAM LBL9 BTW FS1000 TO FS1069 AT AFT BAGGAGE BAY CARGO COMPARTMENT FLOOR STRUCTURE.  FLOOR BEAM LBL9 BTW FS1000 TO FS1069 AT AFT BAGGAGE BAY CARGO COMPARTMENT WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-61-43-101-001-A02 AND WAS REPAIRED PER CRJ900 SRM 53-00-41-201-001-A03
